# SDR UPS06M47281

- Difficulty date: July 3, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 60289117
- Part serial: 0300
- Condition: Unwanted Deploy
- Location: Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EVACUATION SLIDE/RAFT INFLATED; ENTRY DOOR SLIDE BLOWN.  REMOVED AND REPLACED L1 DOOR SLIDE AS PER MD11 AMM 25-61-15-4 & SERVICED AS PER 52-11-04-5.  OPS & LEAK CK'D GOOD.  A/C OK FOR SERVICE.  S/N ON 0278.
